Ischemic colitis refers to an inflammatory condition of the large bowel caused by ischemia. It usually presents with an acute onset abdominal pain followed by hematochezia. It can occur as a result of arterial occlusion (embolic or thrombotic), venous thrombosis, or hypoperfusion of mesenteric circulation secondary to dehydration, surgery, or medications. Herein, we present an unusual case of sumatriptan-induced ischemic colitis. Sumatriptan succinate is a selective serotonin (5-hydroxytryptamine-1) receptor agonist that is usually prescribed for refractory migraine headaches. This is a 59-year-old female who presented with acute onset abdominal pain followed by bloody diarrhea after vigorous physical activities. She has a past medical history of non-specific colitis (one time, 15 years ago) and chronic migraine for which she was on low-dose sumatriptan therapy (one tab once or twice a week). On the day of the event, the patient took sumatriptan in the morning and had strenuous activities throughout the day, and overnight she developed abdominal pain. It was followed by bouts of bloody diarrhea. The colonoscopy revealed erythematous mucosa with significant ulceration and necrosis involving the distal transverse colon, splenic flexure, descending colon, and proximal colon, suggestive of ischemic colitis. Unlike previously reported cases, this patient was only on low-dose sumatriptan therapy without frequent dosing. So, her risk of ischemic colitis from triptan therapy could have been accelerated by excessive sweating and strenuous physical activities. The patient was treated with intravenous hydration, bowel rest, intravenous antibiotics, and withdrawal of sumatriptan and her condition improved within the next two to three days.